Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An example in dimension theory


Authors: R. D. Anderson and J. E. Keisler
Journal: Proc. Amer. Math. Soc. 18 (1967), 709-713
MSC: Primary 54.70
MathSciNet review: 0215288
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • [2] J. Nagata, Modern dimension theory, Interscience, New York, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215288-0
Article copyright: © Copyright 1967 American Mathematical Society